# SDR SWAA2024010323645

- Difficulty date: November 21, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS947.5 AT LEVEL STR25L AT AFT CARGO COMPARTMENT 2023-719800<[01] REPLACED SUPPORT ANGLE LOCATED BS947.5 AT LEVEL STR25L AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTIVE ACTION CERTIFIED
